# SDR ASAA2018030123745

- Difficulty date: March 1, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 44,724 hours, 13,196 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE REQUIRES TOO MUCH FORCE TO CLOSE.  ACFT GROUNDED.  ADJUSTED THE L2 DOOR AND PERFORMED OPERATIONAL CHECK,   CHECKED GOOD,  WITHIN LIMITS AND LIGHT CHECKED GOOD IAW AMM 52-13-00-820-801, AMM 52-13-31-400-802, AMM 25-66-01-400-803, AMM 52-71-11-710-801, AND AMM 52-71-11-710-802.
